| Model Number |
MMT-551PNAL |
| Medical Device Problem Codes |
Device Alarm System (1012); Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the buttons had to push more than once, alarms were faint.The customer¿s blood glucose level was unknown at the time of the incident.The customer was also reported that reservoir plastic chipped off, changing batteries once within 7 days, rewind process longer.The insulin pump will not be returned for analysis.